# SDR QXEA200501300

- Difficulty date: September 17, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 4,865 hours, 3,538 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT AILERON UPPER LEADING EDGE SKIN HAS CHAFED MARKS.  REMOVED CHAFFED DAMAGE IAW CRJ-700 SRM 51-12-00-001-001-A01.
